Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On drips, mucus in throat, drool, coughing, choking. Zopiclone prescribed. Previous knee surgeries. Advise?

After having 3 ops on my knee in 11 weeks i started to get dripping down the back of my throat. This got worse and i saw my Doctor who diagnosed Post nasal drip, i have had every spray available and he said he didn't want me to have another Op as I had had these 3. I am now 3 year on and this drip is 24 hours now. I get about 2 hours sleep a night if I'm lucky as it all collects in my throat.When i eat or drink it causes too much mucus in my throat, its as if my throat feels as if food or drink is a foreign body. Im constantly wiping drool all night and sometimes wake up coughing and choking when I drop off.I try not to bother my doctor too much, he prescribed me Zopiclone just so I could get some sleep sometimes as i work full time. its a small dose and i cut into 4 and only ever take a quarter. Please help me as i am at the end of my tether now,it drives me to despair I am female. i am sorry i cannot afford £18 at this point in time. I don't think there's enough in my bank while next thursday and wouldn't want it to go overdrawn.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your querry...
If there is a post nasal drip then its a important sign for Chronic rhinosinusitis. for this take some local steroids /like Flomist / Furamist nasal sprays if you feel better with this then cont for 4 weeks or if not then take systemic steroids for 1 month in tapering doses like Tab Deflazacort 6 mg 3 times a day for 7 days then 2 times a day for 7 days and 1 time a day for seven day complete this 3 weeks treatment, I think you feel better. thank you. have a nice day
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor